<< Previous Issue Kyungpook Mathematical Journal (Vol. 54, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 157—339
 Original Articles 
A Cyclic Subnormal Completion of Complex Data
Il Bong Jung1, Sun Hyun Park1
Chunji Li2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 157—163
Chain Recurrences on Conservative Dynamics
Jaeyoo Choy1
Hahng-Yun Chu2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 165—171
On a Class of $\gamma^*$-pre-open Sets in Topological Spaces
G. Sai Sundara Krishnan1
D. Saravanakumar2
M. Ganster3
K. Balachandran4
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 173—188
The Structure of Maximal Ideal Space of Certain Banach Algebras of Vector-valued Functions
Abbas Ali Shokri1
Ali Shokri2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 189—195
Poset Properties Determined by the Ideal - Based Zero-divisor Graph
Kasi Porselvi, Balasubramanian Elavarasan
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 197—201
Algebraic Fiber Space Whose Generic Fiber and Base Space Are of Almost General Type
Shigetaka Fukuda
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 203—209
Neighborhood Properties for Certain Subclasses of Analytic Functions of Complex Order with Negative Coeffcients
Serap Bulut
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 211—220
On Soft Topological Space via Semiopen and Semiclosed Soft Sets
Juthika Mahanta, Pramod Kumar Das
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 221—236
On Strongly Extending Modules
S. Ebrahimi Atani, M. Khoramdel, S. Dolati Pish Hesari
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 237—247
A Note on Certain Properties of Mock Theta Functions of Order Eight
Pankaj Srivastava, Anwar Jahan Wahidi
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 249—262
Reflexive Index of a Family of Sets
Zhao Dongsheng
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 263—269
Polynomial Unknotting and Singularity Index
Rama Mishra
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 271—292
Global Chaos Synchronization of WINDMI and Coullet Chaotic Systems using Adaptive Backstepping Control Design
Suresh Rasappan, Sundarapandian Vaidyanathan
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 293—320
Paranormed $I$-convergent Double Sequence Spaces Associated with Multiplier Sequences
Binod Chandra Tripathy1
Mausumi Sen2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 321—332
On the Omega Limit Sets for Analytic Flows
Jaeyoo Choy1
Hahng-Yun Chu2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 2, 333—339

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd